zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays. (English) Zbl 1157.60065
The exponential stability in the p-th mean and the exponential pathwise stability of mild solutions of SPDEs with delays are investigated in this paper. This is achieved by fixed-point methods, so the author makes the following assumptions: Lipschitz conditions on coefficients, exponential estimation of C 0 -semigroup and certain technical condition connecting constants from previous assumptions. These conditions do not require the monotone decreasing behavior of the delays.

MSC:
60H15Stochastic partial differential equations
35B35Stability of solutions of PDE
93C15Control systems governed by ODE
References:
[1]J.A.D. Appleby, Fixed points, stability and harmless stochastic perturbations, preprint
[2]Burton, T. A.: Stability by fixed point theory for functional differential equations, (2006)
[3]Caraballo, T.: Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics 33, 27-47 (1990) · Zbl 0723.60074
[4]Caraballo, T.; Liu, K.: Exponential stability of mild solutions of stochastic partial differential equations with delays, Stoch. anal. Appl. 17, 743-763 (1999) · Zbl 0943.60050 · doi:10.1080/07362999908809633
[5]Caraballo, T.; Real, J.: Partial differential equations with delayed random perturbations: existence, uniqueness and stability of solutions, Stoch. anal. Appl. 11, 497-511 (1993) · Zbl 0790.60054 · doi:10.1080/07362999308809330
[6]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[7]Govindan, T. E.: Exponential stability in mean-square of parabolic quasilinear stochastic delay evolution equations, Stoch. anal. Appl. 17, 443-461 (1999) · Zbl 0940.60076 · doi:10.1080/07362999908809612
[8]Haussmann, U. G.: Asymptotic stability of the linear itô equation in infinite dimensions, J. math. Anal. appl. 65, 219-235 (1978) · Zbl 0385.93051 · doi:10.1016/0022-247X(78)90211-1
[9]Ichikawa, A.: Stability of semilinear stochastic evolution equations, J. math. Anal. appl. 90, 12-44 (1982) · Zbl 0497.93055 · doi:10.1016/0022-247X(82)90041-5
[10]Jahanipur, Ruhollan: Stability of stochastic delay evolution equations with monotone nonlinearity, Stoch. anal. Appl. 21, 161-181 (2003) · Zbl 1028.60059 · doi:10.1081/SAP-120017537
[11]Khas’minskii, R.: Stochastic stability of differential equations, (1980)
[12]Liu, K.: Lyapunov functionals and asymptotic stability of stochastic delay evolution equations, Stochastics 63, 1-26 (1998) · Zbl 0947.93037
[13]Luo, Jiaowan: Fixed points and stability of neutral stochastic delay differential equations, J. math. Anal. appl. 334, 431-440 (2007) · Zbl 1160.60020 · doi:10.1016/j.jmaa.2006.12.058
[14]Mao, X.: Exponential stability for stochastic differential delay equations in Hilbert spaces, Chinese quart. J. math. 42, 77-85 (1991) · Zbl 0719.60062 · doi:10.1093/qmath/42.1.77
[15]Yor, M.: Existence et unicité de diffusions à valeurs dans un espace de Hilbert, Ann. inst. H. Poincaré 10, 55-88 (1974) · Zbl 0281.60094 · doi:numdam:AIHPB_1974__10_1_55_0